# SDR TC8A98040

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

INITIATED ABORT PASSING 80 KNOTS BECAUSE OF SUSPECTED COMPRESSOR STALL OR BLOWN TIRE.   RETURNED TO THE BLOCKS, LET BRAKES COOL, INSPECTED BRAKES AND TIRES IAW M/M 32-40-1.  ALSO RAN UP ALL FOUR ENGINES IAW 71-00, COULD NOT DUPLICATE COMPRESSOR STALL, ENGINE RUN-UP NORMAL.
